# SDR ASAA2025040457285

- Difficulty date: April 4, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 59,610 hours, 18,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HAS DE-PINNED CABLE AT R/H SIDEWALL PANEL BETWEEN R/H OVERWING EXITS. GROUNDED - YES. RETERMINATED EMER LIGHT WIRE IAW BSWPM 20-10-11 AND REMOVED AND REPLACED EMER LIGHT PWR SUPPLY AT MI695 IAW B737NG AMM 33-51-06-960-806 OPS CHK GOOD. (S/N 34468)
